# SDR 98ZZZM641

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844CA
- Make and model: Beech 1900D
- Aircraft serial: UE45
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210393
- Condition: Failed
- Location: Rt Engine
- Part time: 8,474 hours
- Component: Woodward
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C YAWS RIGHT ON LANDING.  RIGHT PROPELLER GOVERNOR FAILURE.  REPLACED RIGHT PROPELLER GOVERNOR.  (M)
